Sur des propositions d'arithmétique

Paul Appell

Journal de Mathématiques Pures et Appliquées (1927)

  • Volume: 6, page 121-126
  • ISSN: 0021-7874

How to cite


Paul Appell. "Sur des propositions d'arithmétique." Journal de Mathématiques Pures et Appliquées 6 (1927): 121-126. <>.

author = {Paul Appell},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {121-126},
title = {Sur des propositions d'arithmétique},
url = {},
volume = {6},
year = {1927},

AU - Paul Appell
TI - Sur des propositions d'arithmétique
JO - Journal de Mathématiques Pures et Appliquées
PY - 1927
VL - 6
SP - 121
EP - 126
LA - fre
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.